LSD Huh?

Neal Prakash eamg061 at rigel.oac.uci.edu
Wed Sep 13 14:01:44 EST 1995


see a doctor. it sounds like a kidney stone/infection or numerous other 
possibilities. i doubt the lsd had anything to do with it. pure 
coincidence? also don't forget that most street lsd has strychnine and/or 
speed. i don't where you got yours or if these other compounds could be 
causing your problems....

-neal prakash md/phd student, uci.



> During an LSD trip about 8 months ago (very low-dose... apprx 30mcg)... I
> experienced severe pain in the testicular region.
> That continued for a few months...
> 
> Then the pain "moved" up to my back... so now it is in both areas.
> This pain started DURING the trip.
> Does anyone think it is possible that I am still suffering from "lasting"
> drug effects?  Could it have something to do with seratonin gone wild? 
> From what I understand, current research shows that certain seratonin
> sites play a role in pain reception...









More information about the Neur-sci mailing list